Header menu link for other important links
Decomposition of zero divisor graph in a commutative ring
A. Kuppan,
Published in Research Publication
Volume: 9
Issue: 8
Pages: 6385 - 6396
Let R be a commutative ring and let Γ(Zn ) be the zero divisor graph of a commutative ring R, whose vertices are non-zero zero divisors of Zn, and such that the two vertices u, v are adjacent if n divides uv. In this paper, we introduce the concept of Decomposition of Zero Divisor Graph in a commutative ring and also discuss some special cases of Γ(Z22p), Γ(Z32p), Γ(Z52p), Γ(Z72p) and Γ(Zp2q). © 2020, Research Publication. All rights reserved.
About the journal
JournalAdvances in Mathematics: Scientific Journal
PublisherResearch Publication